# SDR FDEA201702150558

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Part number: ARB12925
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIX LE, XORS 893 FORMER/FRAME IS CRACKED. REPAIRED THE FRAME IAW SRM 57-00-01, FIG 1, SHT 1, VOL 1.
